# SDR FDEA200806252448

- Difficulty date: June 25, 2008
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug DC-10-10
- Aircraft serial: 46970
- Aircraft time: 53,210 hours, 20,342 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AEA01613
- Condition: Cracked
- Location: Bs 1501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WW FOUND CRACK ON VERTICAL BULKHEAD.  REPAIRED AREA IAW SRM 53-00-01 FIG 4 VOL I.
